MAUDE Adverse Event Report: SAMSUNG ELECTRONICS CO., LTD. GC80; THE GC80 DIGITAL X-RAY IMAGING SYSTEM

SAMSUNG ELECTRONICS CO., LTD. GC80; THE GC80 DIGITAL X-RAY IMAGING SYSTEM
Model Number GC80
Health Effect - Clinical Code Injury (2348)
Date of Event 03/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis showed that the device was working in accordance to specifications however, it looked that the operator was inadequately trained due to failure to obtain proper training.No impact on the user.A product incident report (b)(4) to assess the issue was initiated on april the 4th, 2018.
 
Event or Problem Description
During a gc80 scanning of the patient forearm, the technician was using the remote to lower the table onto the patient's legs.The patient got scared and pushed out from under the gc80's table scraping his legs.

Brand Name
GC80
Common Device Name
THE GC80 DIGITAL X-RAY IMAGING SYSTEM
Manufacturer (Section D)
SAMSUNG ELECTRONICS CO., LTD.
129, samsung-ro, yeongtong-gu
suwon-si gyeonggi-do
44374 2
KS  443742
MDR Report Key7486576
Report Number3004938766-2018-00001
Device Sequence Number11250260
Product Code KPR
UDI-Device Identifier08806086403467
UDI-Public08806086403467
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 05/04/2018
Report Date (Section F) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Radiologic Technologist
Device Model NumberGC80
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/04/2018
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer05/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA05/04/2018